Browse "MA-Journal Papers(저널논문)" byAuthorMcCormick, SF

Showing results 1 to 3 of 3

1
First-order system least squares for linear elasticity: Numerical results

Cai, Z; Lee, Chang-Ockresearcher; Manteuffel, TA; McCormick, SF, SIAM JOURNAL ON SCIENTIFIC COMPUTING, v.21, no.5, pp.1706 - 1727, 2000-05

2
First-order system least squares for the Oseen equations

Kim, SD; Lee, Chang-Ockresearcher; Manteuffel, TA; McCormick, SF; Rohrle, O, NUMERICAL LINEAR ALGEBRA WITH APPLICATIONS, v.13, no.7, pp.523 - 542, 2006-09

3
First-order system least squares for the Stokes and linear elasticity equations: Further results

Cai, Z; Lee, Chang-Ockresearcher; Manteuffel, TA; McCormick, SF, SIAM JOURNAL ON SCIENTIFIC COMPUTING, v.21, no.5, pp.1728 - 1739, 2000-05

Discover

Type

Open Access

Date issued

. next

Subject

. next

rss_1.0 rss_2.0 atom_1.0